# SDR SWAA991384

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 470963
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  REMOVED AND REPLACED CRACKED NR 2 ENG RT INLET ANTI-ICE DUCT PER MM.
